# SDR RAIA2009072800004

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 26,317 hours, 24,307 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW RECEIVED A WING ANTI-ICE FAIL MESSAGE ON THE EICAS.  MAINTENANCE DEFERRED THE WING ANTI-ICE SYSTEM PER THE MEL.
